Advances in Computational Mathematics

, Volume 8, Issue 4, pp 367–380 | Cite as

Minimal cubature formulae for a family of radial weight functions


For each fixed n a radial weight function on \(\mathbb{R}^2 \) is given in closed form which admits minimal cubature formulae of both even and odd degree. The connection between the cubature formula and the polynomial interpolation is discussed in detail.

cubature formula radial weight functions minimal cubature interpolation 65D32 65D05 41A05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    K.C. Chung and T.H. Yao, On lattices admitting unique Lagrange interpolation, SIAM J. Numer. Anal. 14 (1977) 735–743.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    R. Cools and H.J. Schmid, A new bound for the number of nodes in cubature formulae of degree 4n+1 for some circularly symmetric integrals, in: Numerical Integration, Vol. 4, eds. H. Braßand and G. Hämmerlin (Birkhäuser, Basel, 1993) 57–66.Google Scholar
  3. [3]
    H. Engels, Numerical Quadrature and Cubature (Academic Press, New York, 1980).Google Scholar
  4. [4]
    H. Hakopian, Multivariate interpolation II of Lagrange and Hermite type, Studia Math. 80 (1984) 77–88.MATHMathSciNetGoogle Scholar
  5. [5]
    H.M. Möller, Kubaturformeln mit minimaler Knotenzahl, Numer. Math. 35 (1976) 185–200.CrossRefGoogle Scholar
  6. [6]
    I.P. Mysovskikh, Interpolatory Cubature Formulas (Nauka, Moscow, 1981) (Russian).Google Scholar
  7. [7]
    Th. Sauer and Y. Xu, Regular points for Lagrange interpolation on the unit disk, Numer. Algorithms 12 (1996) 287–296.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    H.J. Schmid, On cubature formulae with a minimal number of knots, Numer. Math. 31 (1978) 282–297.MathSciNetCrossRefGoogle Scholar
  9. [9]
    A. Stroud, Approximate Calculation of Multiple Integrals (Prentice-Hall, Englewood Cliffs, NJ, 1971).Google Scholar
  10. [10]
    P. Verlinden and R. Cools, On cubature formulae of degree 4k + 1 attaining Möller's lower bound for integrals with circular symmetry, Numer. Math 61 (1992) 395–407.MATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    Y. Xu, Gaussian cubature and bivariate polynomial interpolation, Math. Comp. 59 (1992) 547–555.MATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    Y. Xu, On zeros of multivariate quasi-orthogonal polynomials and Gaussian cubature formulae, SIAM J. Math. Anal. 25 (1994) 991–1001.MATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    Y. Xu, Common Zeros of Polynomials in Several Variables and Higher Dimensional Quadrature, Pitman Research Notes in Mathematics (Longman, Essex, 1994).Google Scholar

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Yuan Xu
    • 1
  1. 1.Department of MathematicsUniversity of OregonEugene

Personalised recommendations